| Model Number |
XT19KS70NSC923N |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/08/2020
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received indicating that the cuff to a smiths medical portex bivona flextend¿ tts¿ tracheostomy tube was found to be leaking due to a hole.Subsequently, a trach tube change out immediately.There were no reported adverse effects.
Additional Manufacturer Narrative
Device evaluation: returned device was received for evaluation.During the evaluation of the device the customer reported condition was confirmed.Problem source is unknown.The device history record was reviewed and showed that this device met all manufacturing specification for product released for distribution.No issues were identified that would have impacted this event.